MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/14MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/14MM; KNEE FIXED TIBIAL INSERT
Model Number 02.07.0314PSF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2021: lot 111383: (b)(4) items manufactured and released on (b)(6) 2011.Expiration date: 2016-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since (b)(6) batch review performed on 19 may 2021.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.6 years and 4 months after primary the surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/14MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11945800
Report Number3005180920-2021-00475
Device Sequence Number16415398
Product Code JWH
UDI-Device Identifier07630030817267
UDI-Public07630030817267
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number02.07.0314PSF
Device Catalogue Number02.07.0314PSF
Device Lot Number111383
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;